Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Hair growing less on gel applied area. Having rashes and burning sensation. Any side effect of gel?

hello doctor, my age is 21 years old.i am having hair problems.i want to inform you,in my 12th class i used use gel in my day i accidentally cut my hair by my one.but cut much more than i wanted.but i did,t knew at that point.that at night i used gel in my hair.after a month i noticed that where i extra cut my hair and used gel,there my hair was growing lesser and were n,t growing large and strong that used the my right side of the hair scalp is eaccy often( rash ),also i feel some burning feelings.
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Aryan
Thanks for writing in.
I think you developed some allergy to the hair gel you used. However, it is unlikely that the allergy could have lasted so long ( assuming you didnt use it again after you used it in class 12). If you have been using it regularly, I would suggest that you stop using it immediately.
Additionally, I would suggest that you have a diet rich in protein and biotin. This means including plenty of pulses, non vegetarian items, eggs, green leafy fruits and vegetables and milk. Exercise for 30-40 minutes daily and reduce your stress levels.
Additionally, I would suggest that you use Clofoam on your scalp after washing your hair with a mild shampoo. This will help reduce the itching. Oiling your scalp regularly and following the above measures should help a lot.
Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor